# SDR A6WA200940232

- Difficulty date: April 16, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132423-136- INTERCOSTAL IS CRACKED AT FS 484.00, LBL 36.00, WL 72.00.  INTERCOSTAL AT FS 484.00, LBL 36.00, WL 72.00.  REPAIRED IAW REO 601R-53-41-059, REV A.  (K)
